zbMATH — the first resource for mathematics

Toward a stochastic calculus for several Markov processes. (English) Zbl 0519.60077

60J45 Probabilistic potential theory
60G60 Random fields
Full Text: DOI
[1] Blumenthal, R.M; Getoor, R.K, Markov process and potential theory, (1968), Academic Press New York · Zbl 0169.49204
[2] Dynkin, E.B, ()
[3] Dynkin, E.B, Harmonic functions associated with several Markov processes, Adv. appl. math., 3, 260-283, (1981) · Zbl 0479.60057
[4] Dynkin, E.B; Vanderbei, R.J, Stochastic waves, Trans. A.M.S., (1983), to appear · Zbl 0513.60072
[5] Dynkin, E.B; Yushkevich, A.A, Markov processes; theorems and problems, (1969), Plenum Press New York · Zbl 0073.34801
[6] John, F, Partial differential equations, (1978), Springer-Verlag New York
[7] Walsh, J.B, Probability and a Dirichlet problem for multiply harmonic functions, Ann. inst. Fourier (Grenoble), 18, 221-279, (1968) · Zbl 0172.38702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.